# SDR SIMA20092401

- Difficulty date: August 25, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 19,678 hours, 17,505 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311793
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 18,926 hours, 16,786 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4773 THE CREW REPORTED AFTER THRUST LEVERS WERE PUT INTO NOTCH DURING TAKEOFF ROLL THE AIRCRAFT LURCHED TO THE LEFT.  THE CREW ELECTED TO ABORT THE FLIGHT AND THEN SMELLED SMOKE.  THE CREW SECURED THE ENGINE AND THE SMOKE SMELL WENT AWAY ON NR 1 ENGINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE IAW AE WORKCARD 71-000-00.  OIL LEAK CHECK AND OPERATIONAL CHECK WAS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
